# SDR 2003FA0001162

- Difficulty date: November 7, 2003
- Submitted: November 14, 2003
- Operation: General aviation
- Aircraft: N4894C
- Make and model: Cessna T210N
- Aircraft serial: 21063658
- Engine: Cont TSIO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: P634005
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONDITION OCCURRED APPROX 3 TIMES UNTIL OPERATOR WOULD NOT FLY UNTIL REPAIRED.  AFTER RUN UP A LT TURN WAS NEGOTIATED, DOWN INDICATOR LIGHT WENT (OUT) AND HORN SOUNDED.  MAINT DID INITIAL CHECK FOR BROKEN WIRES.  SUPPORTED AC, POWER APPLIED, SHORT RUN OF GEAR PUMP & LIGHT (ON) NO HORN.  PROBLEM COULD NOT DUPLICATED. SEVERAL FLTS AND SAME FAULT WITH SAME RESULT.  TROUBLESHOOTING; EACH GEAR DOWN SWITCH REMOVED FROM BRKT, HAND OPERATED SEVERAL TIMES REINSTALLED.  FINAL RESULT, KICKING VIBRATION ON ALL GEAR (TIRES) AC ON JACKS, SQUAT SWITCH OUT OF BRACKET, RT GEAR DOWN SWITCH DUPLICATED FAULT.  REPLACED SWITCH, ADJUSTED, GEAR CYCLED SEVERAL TIMES, AC RETURNED TO SERVICE.
